# SDR DALA1314066715

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 42,806 hours, 15,621 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT PATH LIGHT AT ROW 41 INOPERATIVE.  FOUND CONNECTION BEHIND DADO PANEL UNPLUGGED.  RECONNECTED.  OPS CHECKED NORMAL.
